# SDR ABXA9500254

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489835
- Condition: Cracked
- Location: Sta. 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A CUSP WEB AT STATION 960, LBL 48 CRACKED.  REPAIRED IAW DC-9 SRM 51-30-2.
